# SDR DALA2024120211357

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,525 hours, 33,266 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lever
- Condition: Loose
- Location: L Aft Ent Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 L AFT ENT DOOR CAUTION MESSAGE POSTED IN CRUISE AT 36K FEET WENT OUT ON DECENT THROUGH APPOC 25K FEET COMPLIED W QRH. CORRECTIVE ACTION: FOUND LEVER ATTACHING TO PROX SENSOR LOOSE, ADJUSTED IAW B757 AMM 52-71. ALL OPS NORMAL. (6692118)
